New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Weight Gain with Lyrica
6 Replies
Debbie Chappell - December 20

I just started Lyrica 2 days ago. I read your discussions and the one side effect that bothers me is the large weight gain. I do not want to be in pain but I also don't want to add 20 -30 lbs to my body that is already confused. Can you give me advice and/or suggestions as to fight this weight gain? Does a healthy diet help or does it just happen? Need help!

 

VSTEPH - December 20

I don't know this to be fact but I 'heard' that the weight gain from Lyrica is because it makes you hungry and you just eat more. I started Lyrica 2 weeks ago and I am not any hungrier than before taking it.

 

JJ1 - December 20

Elavil is supposed to cause weight gain, too, but i didn't gain weight with it. I eat healthily and try to exercise. If you try Lyrica, try to maintain a healthy lifestyle and see if that prevents weight gain. If I gained 20 to 30 lbs I would probably stop taking it and try something else.

 

JoniB - December 27

I was on Lyrica & Paxil at the same time and gained 30 pounds! I had uncontrollable hunger and would eat all the time. The Dr. put me on differents meds & the weight came off. I didn't realize how much the Lyrica was helping me until I went off it but I do not need the additional weight. I hope that you have better luck with it.

 

n-need2 - December 27

I am on Lyrica...I wrote a question about it below but no one answered...lol...anyway...I have lost weight, I am absolutely wired on it...I do not know what is going on....has anyone else had this?????
Thanks!!!!!!!

 

razorpig - January 7

I'm in pretty good shape, and once I started taking Lyrica, I gained about 8 pounds. It seems that nothing is taking it off, but I'm still on 400mg of Lyrica daily.

 

kbyrum - January 14

I started Lyrica in September. I had noticed that I'm hungry all the time, but I didn't realize it until the doctor mentioned it to me. I gained my weight before going on Lyrica. I haven't gained any with it, but I can't lose any. Any suggestions? Thanks! K

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question